Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Mobile, AL

June 19, 2021Crenshaw County, Alabama

NWS Mobile, AL issued this special weather statement at Jun 19, 2021, 10:56 PM CDT for Crenshaw County, Alabama. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2021, 10:56 PM CDT (03:56 UTC)
Expired
Jun 19, 2021, 11:45 PM CDT
In force
49 min
Issued by
NWS Mobile, AL

County Crenshaw County, AL

The radar

The Ft Rucker radar (KEOX), 83 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2021-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 380 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2021-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
380 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
475 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

219 
WWUS84 KMOB 200356
SPSMOB

Special Weather Statement
National Weather Service Mobile AL
1056 PM CDT Sat Jun 19 2021
 
ALZ056>058-060-200445-
Conecuh AL-Butler AL-Covington AL-Crenshaw AL-
1056 PM CDT Sat Jun 19 2021

...A LINE OF SHOWERS CAPABLE OF PRODUCING STRONG AND GUSTY WINDS 
WILL AFFECT THE FOLLOWING COUNTIES...SOUTHEASTERN 
BUTLER...CRENSHAW...SOUTHEASTERN CONECUH AND NORTHERN COVINGTON 
COUNTIES UNTIL 1145 PM CDT...

At 1054 PM CDT, showers capable of producing strong and gusty winds 
were located along a line extending from 3 miles southeast of Dublin 
to 3 miles southwest of Rutledge to 5 miles east of Evergreen, and 
moving east at 35 mph.

Wind gusts of 40 to 50 mph will be possible with these showers.

Locations impacted include...
Luverne, Brantley, McKenzie, River Falls, Castleberry, Red Level,
Rutledge, Dozier, Heath, Gantt, Glenwood, Petrey and Highland Home.

LAT...LON 3153 8616 3153 8620 3140 8620 3129 8673
      3129 8706 3149 8691 3172 8651 3201 8630
      3197 8630 3196 8619 3189 8617 3179 8620
      3179 8615 3166 8615 3166 8616 3165 8616
      3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0354Z 252DEG 31KT 3201 8612 3170 8636 3141 8686 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 19, 6:01 PM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Jun 19, 6:01 PM CDT, 4 hours 55 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
601 PM CDT Sat Jun 19 2021

.NEAR TERM UPDATE /Now Through Sunday night/...Tropical Storm Claudette
continues to track to the north-northeast this afternoon across
southeastern MS, eventually tracking into southwestern/west-central
AL this evening into tonight. After a very busy morning with
multiple embedded tornadic supercells we are finally seeing light at
the end of the tunnel. In the wake of the line of convection
earlier, the sun has poked out as cloud cover becomes broken with
mid- level dry air punching in on the south side of Claudette's
circulation. This allowed for temperatures to warm this afternoon
into the upper 70's and lower 80's for most locations. Isolated to
scattered showers and thunderstorms remain probable through tonight
over much of the region. Multiple hazards still remain in place for
much of the area, and are detailed below.

Inland Hazards:

Wind Advisory: Wind advisory for inland areas has been cancelled and
reissued for locations along the immediate coast of AL and FL.
Strong winds will continue to mix down through tonight as strong low
level winds above the surface continue to affect coastal areas.
Generally expect wind gusts of 30 to 40mph to occur. Inland, winds
have abated this afternoon with generally 20 to 30mph gusts.
Expect these to continue to diminish into tonight.

Coastal Hazards:

Several coastal hazards remain in place, with a Coastal Flood
Advisory, High Risk of Rip Currents, High Surf Warning, and Small
Craft Advisory in effect. Each is detailed below.

Coastal Flood Advisory: Remains in effect through 7AM CDT Sunday.
Flooding of low lying, flood prone areas of coastal central Baldwin
and Mobile counties, and coastal Mobile, Baldwin, and Escambia
counties remains possible.

High Surf Warning: A high surf warning remains in place through 6AM
CDT Monday as large breaking waves of 7 to 12 feet is expected along
the FL/AL coastline.

Small Craft Advisory: A Small Craft Advisory replaces the Tropical
Storm Warning across coastal areas of FL/AL and offshore over the
open gulf waters, bays and sounds. Wind gusts have diminished below
tropical storm force, however strong gusty winds to 40mph are still
possible through this evening, becoming 20 to 30mph through tomorrow
afternoon.

Rip Currents: A high risk of rip currents remains in place through
the near term period. Strong southerly winds with rough waters and
surf will promote strong rip currents.

For the rest of the forecast period tonight through Sunday,
anticipate isolated to scattered showers and thunderstorms as
Claudette continues northeast/east-northeast into central AL and
western GA. Temperatures will remain warm tonight in the lower to
middle 70's. Sunday highs should be warmer than today generally in
the lower to perhaps middle 80's if enough sun can peak out and
precipitation coverage remains at bay. MM/25

&&

.AVIATION...
00Z issuance...VFR conditions appear to be prevailing this evening
with temporary MVFR ceilings and visibility occurring under any
shower and thunderstorm activity. Anticipate isolated showers and
thunderstorms to continue through tonight into Sunday. Under any
very heavy showers or storms, can't rule out brief IFR ceilings
and/or visibility at times. Winds have shifted to southwesterly,
with highest gusts being confined to the coast. MM/25

&&

.PREV DISCUSSION... /issued 422 PM CDT Sat Jun 19 2021/

NEAR TERM UPDATE /Now Through Sunday/...Tropical Storm Claudette
continues to track to the north-northeast this afternoon across
southeastern MS, eventually tracking into southwestern/west-central
AL this evening into tonight. After a very busy morning with
multiple embedded tornadic supercells we are finally seeing light at
the end of the tunnel. In the wake of the line of convection
earlier, the sun has poked out as cloud cover becomes broken with
mid- level dry air punching in on the south side of Claudette's
circulation. This allowed for temperatures to warm this afternoon
into the upper 70's and lower 80's for most locations. Isolated to
scattered showers and thunderstorms remain probable through tonight
over much of the region. Multiple hazards still remain in place for
much of the area, and are detailed below.

Inland Hazards:

We continue to have several hazards in place across the area,
including a wind advisory (now in effect for coastal areas and
cancelled for inland areas), tornado watch, and flash flood watch.

Wind Advisory: Wind advisory for inland areas has been cancelled and
reissued for locations along the immediate coast of AL and FL.
Strong winds will continue to mix down through tonight as strong low
level winds above the surface continue to affect coastal areas.
Generally expect wind gusts of 30 to 40mph to occur. Inland, winds
have abated this afternoon with generally 20 to 30mph gusts.
Expect these to continue to diminish into tonight.

Tornado Watch: A tornado watch remains in place across Okaloosa
county until 7PM CDT. The tornado threat should diminish over the
next couple of hours as a line of showers and thunderstorms shifts
east of the area. In the meantime, an environment favorable for
tornadoes exists with MLCAPE values approaching 2,000j/kg
overlapping strong low level SRH values upwards of 100m2/s2 in the
lowest 500m. SFC- 3km SRH values approach 100 to 200m2/s2. Given the
CAPE/shear overlap, low topped supercells embedded within the line
and in advance of the line are possible until the line has cleared
the area.

Flash Flood Watch: A flash flood watch remains in effect for south-
central AL into the FL panhandle. Additional heavy rainfall remains
possible this afternoon through tonight with additional totals of 1
to 3" possible. High PWATs around 2 to 2.5" remain in place across
the area, and with deep forcing associated with Claudette intense
tropical downpours remain likely in any shower or thunderstorm.
Flash flood guidance is low given the heavy rainfall we have seen,
and the threat for flash flooding remains.

Coastal Hazards:

Several coastal hazards remain in place, with a Coastal Flood
Advisory, High Risk of Rip Currents, High Surf Warning, and Small
Craft Advisory in effect. Each is detailed below.

Coastal Flood Advisory: Remains in effect through 7AM CDT Sunday.
Flooding of low lying, flood prone areas of coastal central Baldwin
and Mobile counties, and coastal Mobile, Baldwin, and Escambia
counties remains possible.

High Surf Warning: A high surf warning remains in place through 6AM
CDT Monday as large breaking waves of 7 to 12 feet is expected along
the FL/AL coastline.

Small Craft Advisory: A Small Craft Advisory replaces the Tropical
Storm Warning across coastal areas of FL/AL and offshore over the
open gulf waters, bays and sounds. Wind gusts have diminished below
tropical storm force, however strong gusty winds to 40mph are still
possible through this evening, becoming 20 to 30mph through tomorrow
afternoon.

Rip Currents: A high risk of rip currents remains in place through
the near term period. Strong southerly winds with rough waters and
surf will promote strong rip currents.

For the rest of the forecast period tonight through Sunday,
anticipate isolated to scattered showers and thunderstorms as
Claudette continues northeast/east-northeast into central AL and
western GA. Temperatures will remain warm tonight in the lower to
middle 70's. Sunday highs should be warmer than today generally in
the lower to perhaps middle 80's if enough sun can peak out and
precipitation coverage remains at bay. MM/25

SHORT TERM /Sunday night Through Tuesday night/...High rain
chances continue through the period as a very moist airmass
remains in the place across the area. A weak surface cold front
will move into the area Monday night into Tuesday as an upper
trough moves across the Upper Midwest. The front then stalls over
the area by Tuesday evening as the upper support weakens. This
will keep the threat for rainfall, possibly still locally heavy,
in the forecast into the early part of next week. Any additional
heavy rainfall could continue any flash flooding or river flood
concerns that have arisen from the very heavy rainfall totals that
occurred across the area during Tropical Storm Claudette and we
will continue to monitor for this potential. /13

EXTENDED TERM /Wednesday Through Saturday/...A weak boundary
lingers near the coast on Wednesday and gradually dissipated through
the end of the week. Good chance to likely pops on Wednesday with
the high PWs and a boundary in the area. Rain chances decrease later
in the week as the boundary dissipates and upper ridging builds
eastward over the area. However, PW values remain in the 1.5 to 2
inch range with scattered mainly diurnal showers and thunderstorms
each day.

Daytime highs on Wednesday will be in the low to mid 80s with the
expected clouds and rain. Highs warm into the upper 80s and low 90s
by the end of the week with the building ridge and lower rain
chances. /13

MARINE...Tropical Storm Claudette has moved inland fostering
strong onshore flow across the coast and GOM this afternoon into
evening. Anticipate sustained winds to remain above 20kts with wind
gusts to 25 to 30kts through late Sunday morning before diminishing
through Sunday afternoon and evening at solid exercise caution
conditions. Moderate onshore flow remains through Tuesday before
diminishing to a weak to moderate onshore flow through the weekend.
A Small Craft Advisory remains in effect through late Sunday
morning. Wave heights remain elevated through this evening at 10 to
13ft, diminishing to around 5ft by Sunday afternoon. Generally
expect waves to diminish gradually to 3ft through mid week. MM/25

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Tuesday evening for ALZ265-266.

     Wind Advisory until 1 AM CDT Sunday for ALZ265-266.

     Coastal Flood Advisory until 7 AM CDT Sunday for ALZ263>266.

     High Surf Warning until 6 AM CDT Monday for ALZ265-266.

FL...High Rip Current Risk through Tuesday evening for FLZ202-204-206.

     Wind Advisory until 1 AM CDT Sunday for FLZ202-204-206.

     Coastal Flood Advisory until 7 AM CDT Sunday for FLZ202-204-206.

     High Surf Warning until 6 AM CDT Monday for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 1 PM CDT Sunday for GMZ630>636-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Local storm report, Jun 19, 5:22 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
522 PM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     COASTAL FLOOD    2 S BAYOU LA BATRE      30.38N 88.24W
06/19/2021                   GMZ632             AL   LAW ENFORCEMENT

            COASTAL FLOODING ON SHELL BELT RD AND CODEN
            BELT RD RESULTED IN ROAD CLOSURES.

&&

JEH
Local storm report, Jun 19, 6:15 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
615 PM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     TSTM WND GST     2 NW CRESTVIEW          30.79N 86.60W
06/19/2021  E59 MPH          OKALOOSA           FL   MESONET

            MESONET SITE OLD BETHEL RD.

&&

JEH
Local storm report, Jun 19, 7:18 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
718 PM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     MARINE TSTM WIND 5 ESE DESTIN            30.39N 86.41W
06/19/2021  M41 MPH          OKALOOSA           FL   MESONET

            MESONET STATION XCBS CRYSTAL BEACH RECORDED
            A WIND GUST OF 41 MPH.

&&

21/CL
Local storm report, Jun 19, 7:27 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
727 PM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      3 NE MAGNOLIA SPRINGS   30.44N 87.74W
06/19/2021                   BALDWIN            AL   NWS EMPLOYEE

            FLASH FLOODING REPORTED ON CR55 WEST OF
            FOLEY, JUST NORTH OF THE INTERSECTION WITH
            UNDERWOOD RD.

&&

21/CL
Local storm report, Jun 19, 7:44 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
744 PM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TROPICAL STORM   2 NNE GULF SHORES       30.29N 87.68W
06/19/2021                   BALDWIN            AL   PUBLIC

            KJKA ASOS REPORTS 44MPH WIND GUST.

0315 AM     TORNADO          4 SSW ALABAMA PORT      30.31N 88.14W
06/19/2021                   MOBILE             AL   911 CALL CENTER

            *** 1 INJ ***
            PER A DIRECT REPORT FROM MOBILE COUNTY 911,
            A TORNADO HIT THE CEDAR POINT FISHING PIER
            LOCATED AT 18250 DAUPHIN ISLAND PARKWAY. A
            2X4 BOARD WAS LAUNCHED THROUGH A WINDOW OF A
            PICKUP TRUCK. THERE WAS ONE POSSIBLE INJURY.

0330 AM     FLASH FLOOD      2 WNW WHITES CROSSING   30.86N 89.08W
06/19/2021                   STONE              MS   PUBLIC

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2
            WNW WHITES CROSSING FOR TIMING BASED ON
            RADAR. WATER COVERING ROADWAYS AT
            INTERSECTION OF BIG FOUR & MARSHAL TAYLOR
            RD. PHOTO PROVIDED ON SOCIAL MEDIA.

0400 AM     TROPICAL STORM   FORT MORGAN             30.23N 88.02W
06/19/2021                   BALDWIN            AL   MESONET

            FORT MORGAN REPORTS SUSTAINED WINDS 49MPH
            GUSTING TO 53MPH.

0400 AM     TROPICAL STORM   DAUPHIN ISLAND          30.26N 88.11W
06/19/2021                   MOBILE             AL   MESONET

            DAUPHIN ISLAND REPORTS SUSTAINED WIND 41MPH
            GUSTING TO 46MPH.

0430 AM     TROPICAL STORM   6 WSW POINT CLEAR       30.44N 88.01W
06/19/2021                   GMZ631             AL   MESONET

            MIDDLE BAY LIGHT GUST TO 43MPH/38KTS.

0431 AM     TROPICAL STORM   2 SSW BROOKLEY FIELD AS 30.58N 88.07W
06/19/2021                   MOBILE             AL   MESONET

            BUCCANEER YACHT CLUB REPORTS WIND GUST TO
            49MPH.

0442 AM     TROPICAL STORM   BROOKLEY FIELD          30.64N 88.07W
06/19/2021                   MOBILE             AL   ASOS

            KBFM ASOS GUST TO 46MPH.

0500 AM     FLASH FLOOD      AGRICOLA                30.81N 88.52W
06/19/2021                   GEORGE             MS   PUBLIC

            SOCIAL MEDIA REPORTS OF FLOODED ROADS IN
            AGRICOLA, MS. TIME BASED ON RADAR WITH
            HEAVIEST RAIN BANDS.

0515 AM     TROPICAL STORM   70 SSE FORT MORGAN      29.23N 87.78W
06/19/2021                   GMZ670             AL   ASOS

            KVOA GUST TO 60MPH.

0550 AM     TROPICAL STORM   12 S ROMAR BEACH        30.10N 87.60W
06/19/2021                   GMZ650             AL   BUOY

            BUOY 42012 GUST TO 42MPH.

0556 AM     WATER SPOUT      3 E ORANGE BEACH        30.28N 87.54W
06/19/2021                   GMZ633             AL   PUBLIC

            NEWS MEDIA REPORTS WATERSPOUT 1 MILE EAST OF
            PERDIDO PASS AND 1 MILE WEST OF FLORA BAMA.
            TIME ESTIMATED WITH RADAR.

0606 AM     TROPICAL STORM   1 NNW MOBILE REGIONAL A 30.69N 88.24W
06/19/2021                   MOBILE             AL   ASOS

            KMOB ASOS 49MPH GUST.

0606 AM     TROPICAL STORM   1 NNW MOBILE REGIONAL A 30.69N 88.24W
06/19/2021                   MOBILE             AL   ASOS

            KMOB ASOS 49MPH GUST.

0630 AM     TROPICAL STORM   PENSACOLA NAS           30.35N 87.32W
06/19/2021                   ESCAMBIA           FL   ASOS

            KNPA ASOS REPORTS 51MPH WIND GUST.

0638 AM     TROPICAL STORM   GULF BREEZE             30.36N 87.17W
06/19/2021                   SANTA ROSA         FL   CO-OP OBSERVER

            GULF BREEZE CO-OP STATION REPORTS 60MPH WIND
            GUST.

0640 AM     FLASH FLOOD      2 E PINTO ISLAND        30.68N 87.99W
06/19/2021                   BALDWIN            AL   PUBLIC

            WATER COVERING ROADWAY CAUSEWAY EB AT I-10
            BAYWAY. RIGHT LANE FLOODED.

0640 AM     TROPICAL STORM   5 E ORIOLE BEACH        30.38N 87.01W
06/19/2021                   GMZ634             FL   MESONET

            MESONET SANTA ROSA SOUND DB127 GUST TO
            71MPH.

0646 AM     TSTM WND GST     PENSACOLA INTERNATIONAL 30.47N 87.19W
06/19/2021  E81 MPH          ESCAMBIA           FL   ASOS

            KPNS ASOS GUST TO 81MPH.

0648 AM     TORNADO          1 SSW PACE              30.59N 87.16W
06/19/2021                   SANTA ROSA         FL   LAW ENFORCEMENT

            CORRECTS PREVIOUS TORNADO REPORT FROM 1 SSW
            PACE. SANTA ROSA 911 CALL CENTER REPORTS
            PUBLIC CALLED AND REPORTED TORNADO
            TOUCHDOWN. STRUCTURAL DAMAGE REPORTED AND
            MULTIPLE TREES AND UTILITY LINES DOWN.

0648 AM     TSTM WND DMG     1 N FERRY PASS          30.53N 87.21W
06/19/2021                   ESCAMBIA           FL   FIRE DEPT/RESCUE

            FIRE DEPARTMENT/EM REPORTS TREES ON HOMES,
            BUILDING DAMAGE, MULTIPLE LIGHT POLES DOWN.

0650 AM     TORNADO          3 NE PENSACOLA INTERNAT 30.51N 87.16W
06/19/2021                   GMZ634             FL   PUBLIC

            18 WHEELER OVERTURNED ON EASTBOUND I-10
            ESCAMBIA BAY BRIDGE. TIME ESTIMATED USING
            RADAR.

0652 AM     TORNADO          6 NNW PACE              30.69N 87.19W
06/19/2021                   SANTA ROSA         FL   LAW ENFORCEMENT

            TORNADO CONFIRMED BY PUBLIC AND LAW
            ENFORCEMENT. 5-6 BUILDINGS DAMAGED. NO
            INJURIES REPORTED. CALL CAME IN AT 704AM.

0710 AM     TROPICAL STORM   3 S POINT CLEAR         30.43N 87.91W
06/19/2021                   BALDWIN            AL   MESONET

            THE CRABSHACK MESONET SITE GUST TO 50MPH.

0710 AM     TROPICAL STORM   3 S POINT CLEAR         30.43N 87.91W
06/19/2021                   BALDWIN            AL   MESONET

            THE CRABSHACK MESONET SITE GUST TO 50MPH.

0735 AM     TORNADO          1 SE EAST BREWTON       31.09N 87.06W
06/19/2021                   ESCAMBIA           AL   EMERGENCY MNGR

            *** 20 INJ ***
            ESCAMBIA COUNTY EMERGENCY MANAGER REPORTS
            APPROXIMATELY 15-20 INJURIES FROM THE
            TORNADO THAT TOUCHED DOWN IN EAST BREWTON.
            MOST WERE MINOR INJURIES. HOWEVER, THERE
            WERE 2 SERIOUS INJURIES. SIGNIFICANT DAMAGE
            TO MANY STRUCTURES IN THE AREA.

0735 AM     TORNADO          1 SE EAST BREWTON       31.09N 87.06W
06/19/2021                   ESCAMBIA           AL   FIRE DEPT/RESCUE

            MULTIPLE TRAILER HOMES DAMAGED. EMS ON SCENE
            NO CURRENT INJURIES. PHOTOS PROVIDED ON
            SOCIAL MEDIA.

0736 AM     TSTM WND DMG     4 SE SARDINE            31.09N 87.32W
06/19/2021                   ESCAMBIA           AL   PUBLIC

            NEW MEDIAS REPORTS FLOMATON FIRE DPT
            DISPATHCED TO UPPER CREEK RD FOR LARGE TREE
            DOWN BLOCKING ROAD.

0740 AM     TORNADO          3 S KIRKLAND            31.15N 87.04W
06/19/2021                   ESCAMBIA           AL   PUBLIC

            TRAILER FLIPPED OVER ON SAMS LN. BREWTON
            FIRE DEPARTMENT DISPATCHED NO INJURIES
            REPORTED.

0743 AM     TORNADO          1 NNW KIRKLAND          31.20N 87.04W
06/19/2021                   ESCAMBIA           AL   OFFICIAL NWS OBS

            RADAR CONFIRMED TORNADO.

0805 AM     TSTM WND GST     2 NW CRESTVIEW          30.79N 86.60W
06/19/2021  E59 MPH          OKALOOSA           FL   MESONET

            MESONET SITE OLD BETHEL RD.

0810 AM     FLASH FLOOD      2 WNW WHITES CROSSING   30.86N 89.08W
06/19/2021                   STONE              MS   PUBLIC

            WATER COVERING ROADWAYS AT INTERSECTION OF
            BIG FOUR & MARSHAL TAYLOR RD. PHOTO PROVIDED
            ON SOCIAL MEDIA.

0830 AM     FLASH FLOOD      1 S SUMMERDALE          30.47N 87.70W
06/19/2021                   BALDWIN            AL   NWS EMPLOYEE

            WATER COVERING ROADWAY AT INTERSECTION OF 59
            & CR32.

0900 AM     FLASH FLOOD      1 WSW DOWNTOWN MOBILE   30.69N 88.05W
06/19/2021                   MOBILE             AL   PUBLIC

            ROAD CLOSURE DUE TO FLOODING FROM GOVERNMENT
            ST TO BROAD ST.

0900 AM     FLASH FLOOD      1 ENE HOLLINGERS ISLAND 30.56N 88.09W
06/19/2021                   MOBILE             AL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS ROAD CLOSURE ON
            DAUPHIN ISLAND PARKWAY & MARINA DR DUE TO
            WATER COVERING RD.

0900 AM     FLASH FLOOD      TILLMANS CORNER         30.59N 88.17W
06/19/2021                   MOBILE             AL   LAW ENFORCEMENT

            MOBILE PD RECEIVED CALLS OF WATER COVERING
            ROADS AT HALLS MILL RD AND HWY 90
            INTERSECTION.

1000 AM     FLASH FLOOD      3 NE MAGNOLIA SPRINGS   30.44N 87.74W
06/19/2021                   BALDWIN            AL   NWS EMPLOYEE

            FLASH FLOODING REPORTED ON CR55 WEST OF
            FOLEY, JUST NORTH OF THE INTERSECTION WITH
            UNDERWOOD RD.

1001 AM     FLASH FLOOD      ATMORE                  31.02N 87.49W
06/19/2021                   ESCAMBIA           AL   PUBLIC

            WATER OVER MAIN ST IN ATMORE, AL.

1038 AM     FLASH FLOOD      BREWTON                 31.11N 87.07W
06/19/2021                   ESCAMBIA           AL   TRAINED SPOTTER

            SPOTTER REPORTS MANY ROADS IN TOWN ARE
            FLOODED AND CLOSED. SOME ROADS WITH SWIFT
            CURRENT BUT ONLY ~2INCHES SOME PLACES.

1101 AM     FLASH FLOOD      1 N BROWNSVILLE         30.44N 87.25W
06/19/2021                   ESCAMBIA           FL   PUBLIC

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            N BROWNSVILLE. MARKET ST AT W. FAIRFIELD DR
            IN BRENT, FL IS CLOSED DUE TO HIGH WATER
            COVERING ROAD.

1101 AM     FLASH FLOOD      1 NNE FERRY PASS        30.53N 87.20W
06/19/2021                   ESCAMBIA           FL   PUBLIC

            HIGH WATER OVER ROADWAYS HAS RESULTED IN
            ROAD CLOSURES ON COPTER RD & ELY RD. IN
            FERRY PASS.

1113 AM     FLASH FLOOD      1 WNW PENSACOLA INTERNA 30.48N 87.21W
06/19/2021                   ESCAMBIA           FL   PUBLIC

            FLOODING AT 9TH AVE & COLLEGE BLVD IN
            PENSACOLA.

1113 AM     FLASH FLOOD      1 WNW PENSACOLA INTERNA 30.48N 87.21W
06/19/2021                   ESCAMBIA           FL   PUBLIC

            FLOODING AT 9TH AVE & COLLEGE BLVD IN
            PENSACOLA.

1129 AM     FLASH FLOOD      2 N BARRINEAU PARK      30.73N 87.43W
06/19/2021                   ESCAMBIA           FL   PUBLIC

            VIDEO OF FLASH FLOODING OFF HWY 99 IN MOLINO
            FL.

1142 AM     TSTM WND DMG     2 WSW GALLIVER          30.71N 86.75W
06/19/2021                   OKALOOSA           FL   EMERGENCY MNGR

            LARGE TREE DOWN BLOCKING RD ON LOG LAKE RD @
            US HWY 90 W.

1227 PM     FLASH FLOOD      2 WNW BAGDAD            30.61N 87.06W
06/19/2021                   SANTA ROSA         FL   PUBLIC

            US-90 @ GLOVER LN IN MILTON, FL CLOSED DUE
            TO WATER OVER RADWAY.

1228 PM     TROPICAL STORM   3 SE FORT WALTON BEACH  30.39N 86.59W
06/19/2021                   GMZ655             FL   MESONET

            WEATHERFLOW SITE AT OKALOOSA ISLAND FISHING
            PIER. SUSTAINED 39MPH GUST 49MPH.

0138 PM     FLASH FLOOD      2 WNW MOLINO            30.73N 87.35W
06/19/2021                   ESCAMBIA           FL   PUBLIC

            WATER FLOWING OVER ROADWAY NEAR HWY-29 AND
            CRABTREE CHURCH RD.

0310 PM     COASTAL FLOOD    1 E WEST END DAUPHIN IS 30.25N 88.18W
06/19/2021                   MOBILE             AL   LAW ENFORCEMENT

            BIENVILLE BLVD FROM SURF CT WEST CURRENTLY
            UNDERWATER AND CLOSED.

0310 PM     COASTAL FLOOD    1 E WEST END DAUPHIN IS 30.25N 88.18W
06/19/2021                   MOBILE             AL   LAW ENFORCEMENT

            BIENVILLE BLVD FROM SURF CT WEST CURRENTLY
            UNDERWATER AND CLOSED.

0310 PM     COASTAL FLOOD    2 S BAYOU LA BATRE      30.38N 88.24W
06/19/2021                   GMZ632             AL   LAW ENFORCEMENT

            COASTAL FLOODING ON SHELL BELT RD AND CODEN
            BELT RD RESULTED IN ROAD CLOSURES.

0346 PM     FLASH FLOOD      1 ESE FORT WALTON BEACH 30.42N 86.61W
06/19/2021                   OKALOOSA           FL   LAW ENFORCEMENT

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            ESE FORT WALTON BEACH. WATER COVERING
            ROADWAY AT INTERSECTIONS OF WALTER MARTIN RD
            NE AND CARSON DR NE.

0349 PM     FLASH FLOOD      1 SE FORT WALTON BEACH  30.41N 86.61W
06/19/2021                   OKALOOSA           FL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS CURRENT FLOODING ON
            HARBESON AVE SE.

0645 PM     MARINE TSTM WIND 5 ESE DESTIN            30.39N 86.41W
06/19/2021  M41 MPH          OKALOOSA           FL   MESONET

            MESONET STATION XCBS CRYSTAL BEACH RECORDED
            A WIND GUST OF 41 MPH.

&&

21/CL
Special weather statement, Jun 19, 10:56 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
1056 PM CDT Sat Jun 19 2021

ALZ056>058-060-200445-
Conecuh AL-Butler AL-Covington AL-Crenshaw AL-
1056 PM CDT Sat Jun 19 2021

...A LINE OF SHOWERS CAPABLE OF PRODUCING STRONG AND GUSTY WINDS
WILL AFFECT THE FOLLOWING COUNTIES...SOUTHEASTERN
BUTLER...CRENSHAW...SOUTHEASTERN CONECUH AND NORTHERN COVINGTON
COUNTIES UNTIL 1145 PM CDT...

At 1054 PM CDT, showers capable of producing strong and gusty winds
were located along a line extending from 3 miles southeast of Dublin
to 3 miles southwest of Rutledge to 5 miles east of Evergreen, and
moving east at 35 mph.

Wind gusts of 40 to 50 mph will be possible with these showers.

Locations impacted include...
Luverne, Brantley, McKenzie, River Falls, Castleberry, Red Level,
Rutledge, Dozier, Heath, Gantt, Glenwood, Petrey and Highland Home.

LAT...LON 3153 8616 3153 8620 3140 8620 3129 8673
      3129 8706 3149 8691 3172 8651 3201 8630
      3197 8630 3196 8619 3189 8617 3179 8620
      3179 8615 3166 8615 3166 8616 3165 8616
      3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0354Z 252DEG 31KT 3201 8612 3170 8636 3141 8686

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 11:46 PM CDTSpecial Weather StatementMOBConecuh, Crenshaw, Escambia44 min
Jun 20, 12:31 AM CDTSpecial Weather StatementMOBConecuh, Covington, Escambia59 min
Jun 20, 1:35 AM CDTSpecial Weather StatementMOBCovington40 min
Jun 20, 2:40 AM CDTSpecial Weather StatementMOBCovington50 min
Jun 20, 4:51 AM CDTHigh Surf AdvisoryMOBBaldwin, Mobile14 hr
Jun 20, 5:02 AM CDTSpecial Marine WarningMOB88 min
Jun 20, 6:30 AM CDTSpecial Marine WarningMOB90 min

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.